# SDR 04FDEA00030

- Difficulty date: January 5, 2004
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fillet
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING HIGH PERFORMANCE FILLET O/B RIB FOUND CRACKED APPROX 1.5 INCH LENGTH AT UPPER STUD AREA.
